# SDR ASAA1159162

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,941 hours, 3,897 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER BRAKE RELEASE MASTER CAUTION /ELEC/ NR 2 IDG DRIVE LIGHT ILLUMINATED / NR 1 IDG LIGHT IS NOT ILLUMINATED RAN NR 1 ENG VOLTS & FREQS GOOD HOLDS A LOAD ALSO.  CSD OIL LEVEL OK.  NR 1 DRIVE LIGHT ILLUMINATED NORMALLY ON SHUTDOWN.  NO HISTORY 90 DAYS.  NR 1 IDG DRIVE LIGHT OPS CHECK OK.  REF FIM 24 11 TSK 801.
